# SDR N3XR20200819004

- Difficulty date: August 18, 2020
- Submitted: August 19, 2020
- Operation: General aviation
- Aircraft: N303ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N202
- Aircraft time: 2,566 hours
- Engine: Austro E4
- Engine time: 840 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Controller
- Part number: EA441120000
- Condition: Inoperative
- Location: Waste Gate
- Part time: 840 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKE OFF ROLL THE ECU INDICATED A "BOOST PRESSURE SYSTEM FAILURE". INSPECTION REVEALED A FAILED WASTE GOATE CONTROLLER AND IT WAS REPLACED.
